# SDR ASAA0080592

- Difficulty date: September 13, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLIGHT 570, THE EMERGENCY EXIT FLOOR TRACK LIGHTS IN THE FIRST CLASS CABIN WERE FOUND TO BE INOPERATIVE.  RECONNECTED WIRING AND THE LIGHTS OPERATED NORMALLY.  (M)
